# SDR UPS05845872

- Difficulty date: December 13, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS BATTERY INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK,  OPS GOOD REF MM 33-50-01-2.
